# SDR CALA2024112702958

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 98,710 hours, 21,806 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: LJ75985
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 #2 ENGINE INBOARD THRUST REVERSER LOWER CASCADE VANE ASSY FOUND TO BE MISSING AFTER ARRIVAL PNS. PICTURES ATTACHED. PIC ATTACED CONTACTED PNS AIRPORT OPERATIONS, THEY HAVE PERFORMED 2 SECURITY SWEEPS SINCE AIRCRFT ARRIVAL AND HAVE FOUND NOTHING.
